# SDR UIEA2019121746068

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,108 hours, 12,691 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: 9324G10675
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FWD FUEL PUMP EICAS AT APPROXIMATELY 13K FEET.( TRANSFERRED TO MDDR 122041 IAW DDG 28-22-01, CAT "C", DUE DATE 24-DEC-19. PLACARD INSTALLED. MCC NOTIFIED.   LP 1221107 - M3: REMOVED AND REPLACED LEFT FWD FUEL PUMP AS PER AMM 28-22-02 (OFF PART: PN  5006003D, SN     2365)  . NO HELP. DMI 122041 REMAINS OPEN.   LP 1221110 - M5: REMOVED AND REPLACED L FWD FUEL PUMP GFI RELAY PER AMM 28-22-18. OPS CHECK NORMAL. THIS CLEARS DMI 122041 MEL 28-22-01. PLACARD REMOVED. )
